Discussions By Condition: I cannot get a diagnosis.

Burning swelling in groin, tiredness, heartbeat. Please help!!!!

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • January 2, 2013
  • 11:22 AM

Hello! i am writing to you with sincere hope that you will be able to help me or at least direct me in terms of the next steps... i have been in so much pain in the past two months that any advice is very much appreciated.
i will desribe the situation below - i have some more information too but want to describe high level first. thanks in advance!!!!

Two months ago i started suffering from girdle pain under the waist especially afte i have eaten so went to a gastroenterologist. Please note: my gull bladder had been taken out ca 20 years ago and I have been eating healthily, avoiding fats etc since then.
The gastroenterologist did an ultrasound scan of liver, tomography of pancreas which showed gastroesophageal / hietal hernia; after endoscopy helicobacter pylori was found and diagnosis of chronic gastroduodenitis was given.
I was prescribed antibiotics clarytromycin and Amoxicillin for 5 days. After three days of taking them I got high fever - up to forty Celsius (104 farenheit). Called the same doctor who thought it was flue. The fever was accompanied by strong pain in the tips of my fingers, knees, elbows, feet and forehead. It kept on for 24 hours and then went down to 37.7 (99.9 fahrenheit) which kept on for about a month together with thr pains to a lesser extent, the doctor said 'it is flue season and your immune system is weakened so takes time to recover'. No other threatment was given.

After two weeks noticed swelling/ edema in my right leg and hip above my hip, and in my groin and experienced strong pain under my knee. The same gastroenterologist who prescribed the medicines initially, sent me to do ultrasonic scan of my legs and feet - veins and arteries who said I had no thrombophlebitis.

blood test was done: i am including the elements which i think are the most important: erythrocyte sedimentation rate (ESR) was 25 ( norm max 15), glucose 7.06 (norm 5.89), uric acid 5. 5 ( norm 5.7) and rheumatoid factor at 11 ( norm 14).

The doctor said to put lidocaine patch on my knee and take suprastin/ cloropyramin - antihistamine pills.

Nothing seemed to help, the pain in Bones continued and also turned into strong burning sensation in my right leg, groin, back of my leg, and now also in the right arm. The temperature is around 37.7 (99,9 fanrenheit) while my normal temperature is around 35.5. When standing up pain gets worth so spending most of time in bed, extremely weak, heart beat has gone up- average 100, also at night. Can't sleep - also get hot flashes and wake up from burning pain so completely exhausted. Have started taking ibuprofen to help relieve pain.

As gastroenterologist didn't suggest anything else, I was looking for another doctor and was advised to go to a manual therapist. Based on the blood test he concluded it was polyartritis but not sure which type - needed a good to therapist to help find out what exactly it was. Prescribed dyclafenax for bones for 5 days- seemed to help a bit, both with pain and with fever which went down. Was only allowed to take the pills for five days only.

A few weeks have passed but all the symptoms described above are continuing and I am at my wits end.
I also feel that also my arm and my stomach have started to swell up and burn now.

I am completely lost as to what doctor I can turn to now to help find the cause of this misery and would very much appreciate any support or direction of what I could do. Thanks so much.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?